# SDR AALA202308222852

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 16,637 hours, 7,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751021
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT INTERCOSTAL, LOCATED BETWEEN BS 500C TO BS 500D, S26L. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
